Volume 12, issue 1 (2012)

Download this article
For screen
For printing
Recent Issues

Volume 14 (2014)
Issue 1 1–625
Issue 2 627–1247
Issue 3 1249–

Volume 13 (2013) 1–6

Volume 12 (2012) 1–4

Volume 11 (2011) 1–5

Volume 10 (2010) 1–4

Volume 9 (2009) 1–4

Volume 8 (2008) 1–4

Volume 7 (2007)

Volume 6 (2006)

Volume 5 (2005)

Volume 4 (2004)

Volume 3 (2003)

Volume 2 (2002)

Volume 1 (2001)

The Journal
About the Journal
Editorial Board
Editorial Interests
Author Index
Editorial procedure
Submission Guidelines
Submission Page
Author copyright form
Subscriptions
Contacts
G&T Publications
GTP Author Index
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747

Expanders and property A

Ana Khukhro and Nick J Wright

Algebraic & Geometric Topology 12 (2012) 37–47

DOI: 10.2140/agt.2012.12.37

Bibliography
1 J Brodzki, G A Niblo, N Wright, A cohomological characterisation of Yu's Property A for metric spaces, Geom. Topol. 16 (2012) 391–432
2 N Higson, V Lafforgue, G Skandalis, Counterexamples to the Baum–Connes conjecture, Geom. Funct. Anal. 12 (2002) 330–354 MR1911663
3 A Lubotzky, Discrete groups, expanding graphs and invariant measures, Progress in Math. 125, Birkhäuser Verlag (1994) MR1308046 With an appendix by J D Rogawski
4 G A Margulis, Explicit group-theoretic constructions of combinatorial schemes and their applications in the construction of expanders and concentrators, Problemy Peredachi Informatsii 24 (1988) 51–60 MR939574 In Russian
5 J Roe, Lectures on coarse geometry, Univ. Lecture Series 31, Amer. Math. Soc. (2003) MR2007488
6 G Yu, The coarse Baum–Connes conjecture for spaces which admit a uniform embedding into Hilbert space, Invent. Math. 139 (2000) 201–240 MR1728880